Watch out with EVOO, great for consuming, not so great on the skin. I tried the OCM (oil cleansing method) with olive oil, and broke out it thousands of tiny infected pimples which took MONTHs to resolve.<br/>Because of this, I threw myself in a terrible viscious circle of irritating my skin with topicals to resolve the acne, which in turn caused more acne, etc...<br/>Watch out with olive oil or the oil cleansing method. It is NOT for everyone.<br/>You've been warned.
It is a SHORT term fix, a bandaid that will make your acne so much worse when you stop it.<br/>Diane is probably going to clear you out.<br/>However, you will never be able to come off of it without breaking out and once you come off, your acne will get 10X worse.<br/>I've been on and off diane for the past 7 years and before going on it, I had just a few breakouts which never stopped me from doing anything.<br/>But that wasn't good enough, I wanted perfection. So I went on Diane and cleared out 100%. My Skin was flawless.<br/>Long story short, after many years of taking this pill, I decided I wanted to stop injecting my system with hormones.<br/>Ever since I stopped (8months ago) my skin has been breaking out like never before. I developped acne in places I've never had acne before.<br/>My skin is suuuper oily and so is my hair.<br/>I highly recommend you do not take this poison or any other birth control pill. It will completely mess up your hormones and you will regret it in the future.<br/>I now feel a lot of regret and grief over my decision to take this pill. If I could go back in time I would have never started it.<br/>I wish someone had told me this years ago. If you have a few breakouts, there are ways to live with them without messing up your entire system.<br/>I hope this was helpful.<br/>If you don't believe me, Google "dianette feels like it has been a total horror story".<br/>Some girls have gone bald because of this evil pill.
This will clear out your acne while you're on it.<br/>However, as soon as you stop, your acne will become worse than it used to be.<br/>I never had acne on my face before taking Diane 35. When I stopped it, I started getting persistent cystic acne on my cheeks. It's really only a quick fix which in the long run will damage your system in a irreversible way. I recommend you research "breakout after stopping the pill" and see for yourself how thousands of women have developped acne after stopping the pill. If I could go back in time I would have never taken this for my acne.